# SDR IPXA2023042993036

- Difficulty date: April 12, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 36,527 hours, 24,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102847
- Part serial: NA
- Condition: Unknown
- Location: Fr Sta1280 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* AFT CARGO PIT FRAME STA 1280 HAS AN EXISTING REPAIR BETWEEN S23R AND 27R.EXISTING REPAIR WAS REMOVED AND A NEW REINFORCING REPAIR WAS INSTALLED IAW UPS EO B757-2310-86416-A, UPS RCD 279263 AND VT MAE EA 757-5360-27-A3196 REV-.
